# SDR SWAA2013050915882

- Difficulty date: May 3, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 28,426 hours, 16,699 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN CRACKED 11" FROM REAR SPAR AT STA 101.90.  REPAIRED SKIN PER SRM.
